Georgia, 2007Damaging Winds in Georgia, September 14, 2007
September 14, 2007 · NWS CHS · 3 events in 2 counties and zones
Scattered thunderstorms rapidly intensified along a surface low pressure trough across southern South Carolina and Southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms rapidly intensified along a surface low pressure trough across southern South Carolina and Southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Sep 14, 1:54 PM EST, 4 hours 41 minutes earlier.
Area forecast discussion, Sep 14, 1:54 PM EST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
254 PM EDT FRI SEP 14 2007
.SYNOPSIS...
A WEAK SURFACE FRONT WILL REMAIN N OF THE AREA TONIGHT AS THE
REMNANTS OF HUMBERTO ACROSS ALABAMA MOVE E. A COLD FRONT WILL THEN
PUSH THROUGH THE REGION LATE SATURDAY. STRONG HIGH PRESSURE WILL
THEN BUILD IN FROM THE N THROUGH THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE AREA WILL REMAIN IN THE RELATIVE WARM SECTOR S OF A
STATIONARY/WEAK WARM FRONT TO OUR N AND THE REMNANT CIRCULATION OF
HUMERTO OVER AL. SHOWERS AND TSTMS HAVE BEGUN TO DEVELOP THIS AFTN
ALONG THE SEA BREEZE...MAINLY ACROSS BERKELEY AND CHARLESTON
COUNTIES IN SRN SC. MEANWHILE...ADDITIONAL ACTIVITY IS DEVELOPING
W OF OUR AREA ACROSS CNTRL SC/GA...WHICH IS EXPECTED TO EFFECT OUR
WRN ZONES. SO WILL CONTINUE WITH LIKELY POPS INTO THIS EVE FOR
THOSE AREAS WITH CHC POPS ELSEWHERE...THEN DIMINISHING SLIGHTLY
OVERNIGHT BUT STILL IN THE CHC RANGE DUE TO THE LIFT AHEAD OF AN
APPROACHING COLD FRONT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
THE MAIN HAZARD WITH ANY SHOWERS/TSTMS THROUGH TONIGHT WITH PLENTY
OF ATMOSPHERIC MOISTURE TO WORK WITH. LOWS WILL BE IN THE LOWER TO MID
70S...WARMEST ALONG THE COAST.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
RAIN CHANCES TAPER OFF FROM W TO E SAT/SAT NIGHT AS AN UPPER
TROUGH SHOVES A COLD FRONT...NOW PUSHING THROUGH THE OH VLY AND
MID-MS VLY...OFF THE COAST. LOOKS LIKE THERE WILL ENOUGH OF A
LOW-LVL MOISTURE FEED OFF THE ATLC TO KEEP SOME CLOUDS AND SLGT
RAIN CHANCES IN THE FCST THROUGH SAT NIGHT...ESPECIALLY E OF
INTERSTATE 95. HIGHS SAT WILL TOP OUT IN THE UPPER 80S INLAND WITH
MID 80S CLOSER TO THE COAST. LOWS SAT NIGHT WILL BE IN THE MID TO
UPPER 60S...WITH LOWER 70S NEAR THE COAST.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE COOLEST WX OF THE SEASON IS STILL POISED TO MOVE INTO THE FCST
AREA EARLY NEXT WEEK...IN THE WAKE OF A COLD FRONT THAT WILL MOVE S
OF THE REGION ON SUN. STRONG SURFACE HIGH PRES WILL BUILD FROM THE N
AND NE DURING THIS TIME...AS AN AMPLIFIED TROUGH ALOFT DEVELOPS OVER
THE ERN STATES. THIS TROUGH MAY EVENTUALLY DEVELOP INTO A CUTOFF
DURING THE MID AND LATE WEEK AS IT RETROGRADES W.
THERE WILL BE GOOD COASTAL CONVERGENCE AND LIFT DURING THE PERIOD
SUN THROUGH TUE. PWATS AND LOW LEVEL MOISTURE ARE ENOUGH TO SUPPORT
AT LEAST SMALL POPS OVER THE ATLC AND NEARBY COASTAL COUNTIES...BUT
SUBSIDENCE LOOKS TO PROVIDE GENERALLY RAIN FREE WX FURTHER INLAND.
WITH THE AFOREMENTIONED TROUGH ALOFT DEVELOPING...A SURFACE
REFLECTION IN THE FORM OF A COASTAL TROUGH WILL LIKELY AFFECT THE
AREA WED THROUGH FRI...AS IT SHIFTS SLOWLY BUT STEADILY W AND
INLAND. THUS WILL BEGIN TO INCREASE POPS FROM E TO W DURING THE MID
AND LATE WEEK PERIOD.
TEMPS WILL BE NEAR TO BELOW NORMAL THROUGHOUT THE WEEK. AND SOME
LOCATIONS COULD EVEN BE LOOKING AT THEIR FIRST SUB 60 DEGREE
READINGS SUN NIGHT AND/OR MON NIGHT.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
CURRENT RADAR SHOWS SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA. THUNDERSTORMS MAY OCCUR AT BOTH TERMINALS THIS
AFTERNOON AS A FRONT ENCOUNTERS THE REGION. SOUNDINGS SUGGEST
PERIODS OF MVFR CONDITIONS THROUGHOUT THE PERIOD. EXPECT MVFR
CONDITIONS DURING THUNDERSTORMS THIS AFTERNOON BEFORE A BREAK IN
ACTIVITY...FOLLOWED BY ANOTHER ROUND OF MVFR CONDITIONS TOMORROW
MORNING AT BOTH TERMINALS AS FROPA IS EXPECTED. IFR CIGS REMAIN A
POSSIBILITY TONIGHT AS RAIN COMES THROUGH THE AREA. VSBYS REMAIN A
CONCERN...ESPECIALLY OVER THE SAV TERMINAL WHERE CLOUD COVER MAY BREAK
TEMPORARILY BEFORE FROPA IS EXPECTED. A SOUTHWEST FLOW SHOULD
BECOME NORTHWESTERLY TOMORROW MORNING AS THE FRONT PASSES.
CONDITIONS SHOULD IMPROVE AT BOTH TERMINALS LATE TOMORROW MORNING
ONCE THIS OCCURS.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL GENERALLY PREVAIL
LATE SAT THROUGH WED.
&&
.MARINE...
WEAK PRES PATTERN CURRENTLY IN PLACE WITH SFC FNTL BNDRY N OF THE
WATERS AND A STRONGER COLD FRONT WELL TO THE W. WINDS WILL REMAIN
AOB 15 KT WITH SEAS AOB 3 FT THROUGH SAT NIGHT BEFORE THE COLD
FRONTAL PASSAGE OCCURS SAT AFTN. CONDITIONS WILL THEN SLOWLY BEGIN
TO DETERIORATE LATE SAT NIGHT AS HIGH PRES BEGINS TO MOVE IN FROM
THE N. CONVECTION OCCURRING OVER THE WATERS MAY CREATE MIXED WIND
DIRECTIONS WITH SPEEDS NEAR 20 KT...BUT NET CONDITIONS WILL BE
HELD BELOW HEADLINE CRITERIA THROUGH SAT NIGHT.
SUNDAY THROUGH WEDNESDAY...COLD FRONT WILL BE S OF THE FCST AREA
ON SUN...WITH STRONG HIGH PRES TO BUILD FROM THE N AND NE DURING
THE EARLY AND MIDDLE PART OF THE WEEK. THERE ARE SOME INDICATIONS
THAT A COASTAL TROUGH WILL EVENTUALLY DEVELOP DURING THE MID
WEEK...AS IT SHIFTS SLOWLY W.
AS WE HAVE BEEN EXPECTING FOR THE PAST SEVERAL DAYS...A STRONG
PINCHING OF THE PRES GRADIENT WILL SET UP OVER THE COASTAL WATERS
STARTING SUN AND CONTINUING THROUGH THE UPCOMING WEEK. AT THIS POINT
IN TIME IT IS DIFFICULT TO PREDICT THE STRENGTH OF THE
PINCHING...BUT WITH AT LEAST WEAK CAA IT IS SUFFICE TO SAY THE
COASTAL WATERS WILL UNDOUBTEDLY REQUIRE AT LEAST SCA/S FOR NEXT WEEK.
THERE ARE EVEN INDICATIONS THAT WE COULD BE LOOKING AT MARGINAL
GALES OVER THE OUTER GA WATERS. FOR NOW WILL CAP WINDS NO HIGHER
THAN 20 OR 25 KT DURING SUN THROUGH WED...BUT WILL INDICATE HIGHER
GUSTS IN THE GRIDDED FCSTS.
THE ENE FETCH FAVORS A SIGNIFICANT RISE IN SEAS. LOCAL GUIDANCE
SUGGESTS THAT EVEN THE HIGH VALUES OF THE WNA GUIDANCE COULD BE A
LITTLE UNDERDONE...SO MAY ADD A FOOT OR SO TO THE WNA VALUES. THIS
POINTS TOWARD AT LEAST 6 TO 8 FT WITHIN 20 NM OF THE COAST...AND UP
TO DOUBLE DIGIT VALUES FURTHER OFFSHORE.
HIGH SURF...WILL KEEP WATCH ON HOW HIGH THE SEAS BUILD NEXT
WEEK...BUT WITH THE EXPECTED PINCHED GRADIENT AND THE VERY FAVORABLE
AND LONG ENE FETCH...CONDITIONS LOOK GOOD FOR A HIGH SURF ADVISORY
AT SOME POINT NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
WE ARE LOOKING AT A PROLONGED PERIOD OF STRONG ENE WINDS NEXT
WEEK...WITH THE POTENTIAL FOR A SIGNIFICANT COASTAL EVENT.
WHILE THERE IS ALWAYS A CONCERN FOR COASTAL FLOODING DURING THIS
TYPE OF SITUATION...THANKFULLY THE PREDICTED TIDE LEVELS ARE SOME 1
TO 2 FT BELOW ANY VALUES WHERE EVEN SHALLOW COASTAL FLOODING BEGINS.
HOWEVER...WITH A PROLONGED PERIOD OF STRONG ONSHORE WINDS...OUR
DEPARTURES CERTAINLY COULD START TO REACH THESE LEVELS. THUS THERE
REMAINS A RISK FOR AT LEAST SHALLOW COASTAL FLOODING...POTENTIALLY
WORSE IF WE EXPERIENCE DEPENDING UPON THE AMOUNT OF RAINFALL.
OF EQUAL OR GREATER CONCERN IS THE RISK FOR BEACH EROSION. WE ARE
MOST CERTAINLY LOOKING FOR AT LEAST AT MODERATE BEACH EROSION
THROUGHOUT THE WEEK. DEPENDING UPON THE STRENGTH OF THE PINCHING AND
WHERE THE TIGHTEST GRADIENT SETS UP...WE COULD BE LOOKING AT
LOCALIZED SEVERE BEACH EROSION.
RIP CURRENTS...DESPITE THE ABSENCE OF ANY ASTRONOMICAL
INFLUENCES...BASED JUST ON THE STRENGTH OF THE ONSHORE WINDS WE ARE
LOOKING FOR AN ELEVATED RISK OF RIP CURRENTS STARTING SUN.
WILL ADDRESS ALL THESE CONCERNS IN THE HWO AND ALSO IN A COASTAL
HAZARD MESSAGE LATER THIS AFTN.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
RJB/33
Hazardous weather outlook, Sep 14, 3:20 PM EST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
420 PM EDT FRI SEP 14 2007
GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-150900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
420 PM EDT FRI SEP 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND LOCALIZED FLOODING
THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE
RELAY ANY REPORTS OF RAINFALL OR FLOODING TO YOUR NATIONAL WEATHER
SERVICE IN CHARLESTON.
GAZ117-119-139-141-SCZ048>051-150900-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
420 PM EDT FRI SEP 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
HEAVY RAIN...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND LOCALIZED FLOODING
THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
COASTAL WEATHER...A STRONG AREA OF HIGH PRESSURE WILL BUILD FROM
THE NORTH BEGINNING SUNDAY AND PERSISTING THROUGH AT LEAST THE
MIDDLE OF NEXT WEEK. THIS WILL BRING A PROLONGED PERIOD OF STRONG
NORTHEAST AND EAST WINDS...ALONG WITH LARGE AND ROUGH SURF. AS A
RESULT...THERE IS THE POTENTIAL FOR MODERATE TO SEVERE BEACH
EROSION...HIGH SURF...AN ENHANCED RISK OF RIP CURRENTS...AND
POSSIBLY COASTAL FLOODING. PLEASE REFER TO THE COASTAL HAZARD
MESSAGE FOR ADDITIONAL INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE
RELAY ANY REPORTS OF RAINFALL OR FLOODING TO YOUR NATIONAL WEATHER
SERVICE IN CHARLESTON.
AMZ330-350-352-354-374-150900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
420 PM EDT FRI SEP 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
STRONG THUNDERSTORMS...A FEW THUNDERSTORMS MAY PRODUCE WIND GUSTS
EXCEEDING 30 KNOTS...AND VERY HEAVY RAIN REDUCING VISIBILITY TO
LESS THAN 1 NM.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE
RELAY ANY MARINE REPORTS TO YOUR NATIONAL WEATHER SERVICE IN
CHARLESTON.
33
In the hours before
Local storm report, Sep 14, 2:26 PM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT FRI SEP 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG STATESBORO 32.45N 81.78W
09/13/2007 BULLOCH GA DEPT OF HIGHWAYS
3 TREES AND NUMEROUS TREE LIMBS BLOWN DOWN. DAMAGE
OCCURRED ON GEORGIA AVENUE AND CHELSEA CIRCLE.
&&Special weather statement, Sep 14, 6:01 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
701 PM EDT FRI SEP 14 2007
GAZ099-142330-
CANDLER-
701 PM EDT FRI SEP 14 2007
...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY THROUGH 730 PM
EDT...
AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR ALINE...OR ABOUT 8
MILES SOUTHWEST OF METTER...MOVING NORTHEAST AT 20 MPH.
AREAS IN AND AROUND ALINE...METTER AND PULASKI WILL BE IMPACTED
THROUGH 730 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
JRL
Special weather statement, Sep 14, 6:20 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
720 PM EDT FRI SEP 14 2007
SCZ045-150000-
BERKELEY-
720 PM EDT FRI SEP 14 2007
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN BERKELEY COUNTY THROUGH
800 PM EDT...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR MOOREFIELD...OR
ABOUT 13 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 35
MPH.
AREAS IN AND AROUND BONNEAU...BONNEAU BEACH...CROSS...EADYTOWN AND
SAINT STEPHEN WILL BE IMPACTED THROUGH 800 PM EDT.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
JRL
Special weather statement, Sep 14, 6:33 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
733 PM EDT FRI SEP 14 2007
GAZ101-116-150015-
EFFINGHAM-INLAND BRYAN-
733 PM EDT FRI SEP 14 2007
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN EFFINGHAM COUNTY AND
NORTHERN BRYAN COUNTY THROUGH 815 PM EDT...
AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS
OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR LANIER...OR ABOUT OVER
PEMBROKE...MOVING NORTHEAST AT 20 MPH.
AREAS IN AND AROUND BLITCHTON...EDEN...ELLABELL...LANIER...MARLOW...
MELDRIM...PEMBROKE AND PINEORA WILL BE IMPACTED THROUGH 815 PM EDT.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
JRL
Thunderstorm Wind, Bryan
- When
- September 14, 6:35 PM EST
- Where
- Bryan County, 0.59 mi W of Ellabell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 32.120, -81.490
Several trees and power lines were reported down.
Thunderstorm Wind, Liberty
- When
- September 14, 6:40 PM EST
- Where
- Liberty County, 0.91 mi NE of Flemington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 31.860, -81.560
One power line was reported down around Flemington in Liberty County.
Thunderstorm Wind, Liberty
- When
- September 14, 7:20 PM EST
- Where
- Liberty County, 1.81 mi SE of Fleming
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.860, -81.400
One tree was reported down on power lines along US 17 around Midway, Georgia in Liberty County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, September 14 to 20, 20074 injured · $50,000 · 1 event
- Lightning Strike in Florida, September 14, 2007$100,000 · 1 event
- Hurricane in Georgia, September 14, 200743 events
- Tornado and Damaging Wind in South Carolina, September 14, 2007$10,000 · EF1 · 2 events
- Tornado in Virginia, September 14, 2007$30,000 · EF0 · 1 event
- Tornadoes and Flash Flooding in North Carolina, September 14, 2007$5,000 · EF0 · 22 events
- Hail and Damaging Winds in Georgia, September 14, 2007$14,000 · 50 kt wind · 9 events
- Damaging Wind in Alabama, September 14, 2007$20,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in South Carolina, September 14, 2007$3,000 · 1 in hail · 3 events
- Heavy Rain in Alabama, September 14, 20072 events
- High Surf in American Samoa, September 14 to 19, 20072 events
- Hail and Damaging Wind in South Carolina, September 14, 20071 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 59376, 59377, 59378.